# SDR DL757011999

- Difficulty date: December 31, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 23,932 hours, 11,465 cycles
- Engine time: 2 hours
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Module
- Part number: 427571
- Part serial: 518
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O ANTI-SKID INOP LIGHT EICAS ANTI-SKID ADVISORY AND STATUS MSGS ALTN ANTI-SKID AND NORM ANTI-SKID.  PERFORMED BITE CHECK FAULTS NR 2 XDCR.  FOUND BACKSHELL LOOSE AND SECURED SAME.  REPLACED ANTI-SKID MODULE.  NO CURRENT FAULTS.
